Top answers from doctors based on your search:
Disclaimer

how often can i get a cortisone shot in my hip

A 44-year-old female asked:
Dr. David Trettin
32 years experience Orthopedic Surgery
No : If the injection helped tell your surgeon( not sure if it was in the hip joint or hip bursa)... Either way if injection helped than arthroscopy may he ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 43-year-old member asked:
Dr. Harris Cohen
20 years experience Family Medicine
Cortisone: The answer to this is multifaceted -- often a cortisone injection into a joint will take some effect in 24-48 hours, however, responses to cortisone v ... Read More
3
3 thanks
Dr. Mark Weston
30 years experience Orthopedic Spine Surgery
Soon: Tochanteric injection are immefiatelly effective peak at a week. There is no role for intrarticular injection of the hip joint they have been shown to ... Read More
1
1 thank
Dr. Philip Rosenblum
27 years experience Family Medicine
72 hours: I advise most patients that it takes about 72 hours for a cortisone shot to "kick in, " to have the desired effect and begin to reduce the pain or dis ... Read More
1
1 thank
A 34-year-old member asked:
Dr. Tal David
Dr. Tal David answered
26 years experience Orthopedic Surgery
Cortisone injection : Depends on the diagnosis. Cortisone will usually have an effect within 4-7 days.
A 31-year-old female asked:
Dr. Martin Morell
28 years experience Rheumatology
Typically: There are 3 areas that people identify as 'hip pain' to the sides one spot suggest bursitis, to the side the length of upper leg suggest fascia lata t ... Read More
5
5 thanks
A 59-year-old female asked:
Dr. Rex Mahnensmith
A Verified Doctor answered
A US doctor answered Learn more
Headache: This symptom is not usual from a cortisone shot - but the experience could have been stressful and this may be a stress headache - cortisone can eleva ... Read More
1
1 thank
A 64-year-old female asked:
Dr. Edward Hellman
28 years experience Orthopedic Surgery
Potentially: Cortisone does have the capability of raising intraocular pressure in the eye and so should be ideally avoided in patients with glaucoma.
1
1 thank
A female asked:
Dr. Theodore Shybut
16 years experience Sports Medicine
Do what feels best: The corticosteroid shot you had is a long acting but slow release medication-after 2 days we typically expect the medication is just beginning to take ... Read More
1
1 thank
A 61-year-old male asked:
Dr. Robert Killian
27 years experience General Practice
Failed Treatment: After two steroid injections it is time to tell his physician that the treatment is not working. There is little here we can offer than to say it is t ... Read More
A 46-year-old female asked:
Dr. Douglas Roberts
36 years experience Rheumatology
Consider other cause: Pain on the outside of the hip, tender when pushed on, pain lying on it often is bursitis however other causes I see in rheumatology can be a tendinit ... Read More
A 32-year-old female asked:
Dr. Steven Anderson
40 years experience Sports Medicine
If : If you have bursitis, a cortisone shot usually isn't too uncomfortable for the patient. If you have osteoarthritis, the injection is technically more ... Read More
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month